# SDR HNAA2016022200046

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 65,727 hours, 73,994 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 5160800231342001
- Part serial: 96105178
- Condition: Failed
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT WITH LOSS OF ASSOCIATED SYSTEMS.  R & R ACFT GCU IAW 24-21-00 AND R & R AC GENERATOR IAW WC 24-20-11R.
